# SDR AALA201811299007

- Difficulty date: November 28, 2018
- Submitted: November 29, 2018
- Operation: Air carrier
- Aircraft: N200UU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27809
- Aircraft time: 77,190 hours, 26,175 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146N5391
- Condition: Corroded
- Location: Bs 1410-1480
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE TRANSITION PANEL,  BS 1410 - 1480,  LBL 16.10.  REPAIRED THE TRANSITION PANEL IAW SRM 53-00-04-1A, 51-20-01,  & 51-40-02.
